1. Health
You can opt-out at any time. Please refer to our privacy policy for contact information.

Discuss in my forum

Is It SSRI Withdrawal Syndrome?

By

Updated June 04, 2014

Are you dealing with the symptoms of SSRI withdrawal syndrome? If you recently stopped taking an SSRI antidepressant - for example, Prozac, Zoloft, Paxil, Lexapro or Celexa - and you are having such symptoms as upset stomach, tiredness, achy muscles, sleeplessness, anxiety, dizziness, blurred vision, hallucinations, irritability, sweating, strange or vivid dreams, tingling or electric shock sensations then you could be.  Tapering off your medication slowly is ideal, but some will experience these uncomfortable symptoms no matter how slowly they taper.

If you'd like to learn more about how others have handled SSRI withdrawal syndrome or you like to share your experiences, please visit the comments below.  There are currently hundreds of comments related to this topic.

 

©2014 About.com. All rights reserved.

We comply with the HONcode standard
for trustworthy health
information: verify here.